# SDR UPS08M51695

- Difficulty date: December 7, 2007
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO AT STATION 1538 LONGERON 44LT FOUND SUSPECTED CRACK ON SPLICE DOUBLER.  HFEC INSP C/O PER DAC NDT SPM R13,06-10-01.001 & CRACK FOUND IN 2 AREA, FWD & AFT AS MARKED APPROX 2" IN LENGTH.  CRACK SPLICE REMOVED PER SRM 51-33-01 V.II R35.  NEW SPLICE FAB PER DWG A5A7114.FPI C/O PER DPS4.707 REV AW ON NEW SPLICE FOUND NO CRACK EVIDENT.  NEW FAB SPLICE PER SRM 51-3 3-01 V.II R35.
